Alert archive / New York / Freeze Warnings in 2007

Freeze Warning 9, NWS Albany, NY

October 28, 20074 states

NWS Albany, NY issued this freeze warning at Oct 28, 2007, 12:16 AM EDT for 4 states. It took effect at Oct 29, 2007, 12:00 AM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 28, 2007, 12:16 AM EDT (04:16 UTC)
In effect from
Oct 29, 2007, 12:00 AM EDT
Expired
Oct 29, 2007, 9:00 AM EDT
In force
9 hr
Issued by
NWS Albany, NY

Counties Northwest Hills Planning Region, CT, Berkshire County, MA, Albany County, NY, Columbia County, NY, Dutchess County, NY, Fulton County, NY, Greene County, NY, Herkimer County, NY, Montgomery County, NY, Rensselaer County, NY, Saratoga County, NY, Schenectady County, NY, Schoharie County, NY, Ulster County, NY, Windham County, VT

The radar

The Albany radar (KENX), 13 km from the middle of the area, began a volume at 04:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 4.3 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2007-10-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 106 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2007-10-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -43 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
106 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
789 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
-43 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KALY 280416
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
1216 AM EDT SUN OCT 28 2007

CTZ001-013-MAZ001-025-NYZ038>041-047>054-058>061-063>066-VTZ015-
282145-
/O.NEW.KALY.FZ.W.0009.071029T0400Z-071029T1300Z/
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-
NORTHERN SARATOGA-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-
EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
EASTERN WINDHAM-
INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD...
TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE...
LENOX...HOUSATONIC...ILION...HERKIMER...LITTLE FALLS...MOHAWK...
FRANKFORT...DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...
WELLSVILLE...SARATOGA SPRINGS...COBLESKILL...MIDDLEBURGH...
DELANSON...ESPERANCE...DUANESBURG...SCHENECTADY...ROTTERDAM...
BALLSTON SPA...MECHANICVILLE...WATERFORD...ALTAMONT...ALBANY...
TROY...HOOSICK FALLS...HUNTER...TANNERSVILLE...WINDHAM...
CATSKILL...COXSACKIE...ATHENS...CAIRO...JEFFERSON HEIGHTS...
HUDSON...CHATHAM...SUNDOWN...ELLENVILLE...WOODSTOCK...
WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA...KINGSTON...
NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON...PAWLING...
DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA...MILLERTON...
BRATTLEBORO...WEST BRATTLEBORO...BELLOWS FALLS
1216 AM EDT SUN OCT 28 2007

...FREEZE WARNING IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO 9 AM
EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT SUNDAY TO 9 AM MONDAY.

TEMPERATURES WILL DROP BELOW FREEZING AFTER MIDNIGHT SUNDAY NIGHT
AND INTO MONDAY MORNING FOR EASTERN NEW YORK...NORTHWEST
CONNECTICUT...WESTERN MASSACHUSETTS AND SOUTHERN VERMONT. THIS WILL
BRING A KILLING FREEZE TO THE REGION AND END THE GROWING SEASON.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

BGM

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/ALBANY
4 follow-up statements
000 
WWUS71 KALY 280807
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
407 AM EDT SUN OCT 28 2007

CTZ001-013-MAZ001-025-NYZ038>041-047>054-058>061-063>066-VTZ015-
282100-
/O.CON.KALY.FZ.W.0009.071029T0400Z-071029T1300Z/
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-
NORTHERN SARATOGA-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-
EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
EASTERN WINDHAM-
INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD...
TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE...
LENOX...HOUSATONIC...ILION...HERKIMER...LITTLE FALLS...MOHAWK...
FRANKFORT...DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...
WELLSVILLE...SARATOGA SPRINGS...COBLESKILL...MIDDLEBURGH...
DELANSON...ESPERANCE...DUANESBURG...SCHENECTADY...ROTTERDAM...
BALLSTON SPA...MECHANICVILLE...WATERFORD...ALTAMONT...ALBANY...
TROY...HOOSICK FALLS...HUNTER...TANNERSVILLE...WINDHAM...
CATSKILL...COXSACKIE...ATHENS...CAIRO...JEFFERSON HEIGHTS...
HUDSON...CHATHAM...SUNDOWN...ELLENVILLE...WOODSTOCK...
WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA...KINGSTON...
NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON...PAWLING...
DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA...MILLERTON...
BRATTLEBORO...WEST BRATTLEBORO...BELLOWS FALLS
407 AM EDT SUN OCT 28 2007

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EDT MONDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EDT MONDAY. 

TEMPERATURES WILL DROP BELOW FREEZING AFTER MIDNIGHT SUNDAY NIGHT
AND INTO MONDAY MORNING FOR EASTERN NEW YORK...NORTHWEST
CONNECTICUT...WESTERN MASSACHUSETTS AND EASTERN WINDHAM COUNTY OF SOUTHERN
VERMONT. THIS WILL BRING A KILLING FREEZE TO THE REGION AND END
THE GROWING SEASON.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

BGM

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/ALBANY
000 
WWUS71 KALY 281900
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
300 PM EDT SUN OCT 28 2007

CTZ001-013-MAZ001-025-NYZ038>041-047>054-058>061-063>066-VTZ015-
291300-
/O.CON.KALY.FZ.W.0009.071029T0400Z-071029T1300Z/
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-
NORTHERN SARATOGA-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-
EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
EASTERN WINDHAM-
INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD...
TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE...
LENOX...HOUSATONIC...ILION...HERKIMER...LITTLE FALLS...MOHAWK...
FRANKFORT...DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...
WELLSVILLE...SARATOGA SPRINGS...COBLESKILL...MIDDLEBURGH...
DELANSON...ESPERANCE...DUANESBURG...SCHENECTADY...ROTTERDAM...
BALLSTON SPA...MECHANICVILLE...WATERFORD...ALTAMONT...ALBANY...
TROY...HOOSICK FALLS...HUNTER...TANNERSVILLE...WINDHAM...
CATSKILL...COXSACKIE...ATHENS...CAIRO...JEFFERSON HEIGHTS...
HUDSON...CHATHAM...SUNDOWN...ELLENVILLE...WOODSTOCK...
WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA...KINGSTON...
NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON...PAWLING...
DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA...MILLERTON...
BRATTLEBORO...WEST BRATTLEBORO...BELLOWS FALLS
300 PM EDT SUN OCT 28 2007

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EDT MONDAY...

A FREEZE WARNING REMAINS IN EFFECT FOR THE MOHAWK AND SCHOHARIE
VALLEYS...GREATER CAPITAL DISTRICT...SARATOGA REGION...EASTERN
WINDHAM COUNTY IN SOUTHERN VERMONT...TACONICS...BERKSHIRES...EASTERN
CATSKILLS...MID HUDSON VALLEY AND NORTHWEST CONNECTICUT...FROM
MIDNIGHT TONIGHT TO 9 AM EDT MONDAY.

WITH A COLD AIR MASS IN PLACE...TEMPERATURES WILL DROP BELOW
FREEZING AFTER MIDNIGHT TONIGHT INTO MONDAY MORNING. THESE
TEMPERATURES WILL BRING A WIDESPREAD KILLING FREEZE TO THE 
REGION...AND WILL END THE GROWING SEASON.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$
000 
WWUS71 KALY 290121
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
921 PM EDT SUN OCT 28 2007

CTZ001-013-MAZ001-025-NYZ038>041-047>054-058>061-063>066-VTZ015-
291300-
/O.CON.KALY.FZ.W.0009.071029T0400Z-071029T1300Z/
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-
NORTHERN SARATOGA-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-
EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
EASTERN WINDHAM-
INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD...
TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE...
LENOX...HOUSATONIC...ILION...HERKIMER...LITTLE FALLS...MOHAWK...
FRANKFORT...DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...
WELLSVILLE...SARATOGA SPRINGS...COBLESKILL...MIDDLEBURGH...
DELANSON...ESPERANCE...DUANESBURG...SCHENECTADY...ROTTERDAM...
BALLSTON SPA...MECHANICVILLE...WATERFORD...ALTAMONT...ALBANY...
TROY...HOOSICK FALLS...HUNTER...TANNERSVILLE...WINDHAM...
CATSKILL...COXSACKIE...ATHENS...CAIRO...JEFFERSON HEIGHTS...
HUDSON...CHATHAM...SUNDOWN...ELLENVILLE...WOODSTOCK...
WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA...KINGSTON...
NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON...PAWLING...
DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA...MILLERTON...
BRATTLEBORO...WEST BRATTLEBORO...BELLOWS FALLS
921 PM EDT SUN OCT 28 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT MONDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT MONDAY FOR THE
MOHAWK AND SCHOHARIE VALLEYS...GREATER CAPITAL DISTRICT...SARATOGA
REGION...EASTERN WINDHAM COUNTY IN SOUTHERN VERMONT...TACONICS...
BERKSHIRES...EASTERN CATSKILLS...MID HUDSON VALLEY AND NORTHWEST
CONNECTICUT.

WITH A COLD AIR MASS IN PLACE...TEMPERATURES WILL DROP TO BELOW
FREEZING ACROSS THE REGION...AND REMAIN BELOW FREEZING UNTIL AN
HOUR OR TWO AFTER SUNRISE. THESE TEMPERATURES WILL BRING A
WIDESPREAD KILLING FREEZE TO THE REGION...WHICH WILL END THE
GROWING SEASON.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$
000 
WWUS71 KALY 291305
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
905 AM EDT MON OCT 29 2007

CTZ001-013-MAZ001-025-NYZ038>041-047>054-058>061-063>066-VTZ015-
291415-
/O.EXP.KALY.FZ.W.0009.000000T0000Z-071029T1300Z/
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-
NORTHERN SARATOGA-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-
EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
EASTERN WINDHAM-
INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...NEW MILFORD...
TERRYVILLE...PITTSFIELD...NORTH ADAMS...GREAT BARRINGTON...LEE...
LENOX...HOUSATONIC...ILION...HERKIMER...LITTLE FALLS...MOHAWK...
FRANKFORT...DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...
WELLSVILLE...SARATOGA SPRINGS...COBLESKILL...MIDDLEBURGH...
DELANSON...ESPERANCE...DUANESBURG...SCHENECTADY...ROTTERDAM...
BALLSTON SPA...MECHANICVILLE...WATERFORD...ALTAMONT...ALBANY...
TROY...HOOSICK FALLS...HUNTER...TANNERSVILLE...WINDHAM...
CATSKILL...COXSACKIE...ATHENS...CAIRO...JEFFERSON HEIGHTS...
HUDSON...CHATHAM...SUNDOWN...ELLENVILLE...WOODSTOCK...
WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA...KINGSTON...
NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON...PAWLING...
DOVER PLAINS...MILLBROOK...PINE PLAINS...AMENIA...MILLERTON...
BRATTLEBORO...WEST BRATTLEBORO...BELLOWS FALLS
905 AM EDT MON OCT 29 2007

...FREEZE WARNING HAS EXPIRED...

THE FREEZE WARNING IS NO LONGER IN EFFECT. TEMPERATURES FELL TO OR
BELOW FREEZING ACROSS THE WARNING AREA EARLIER THIS
MORNING...ENDING THE GROWING SEASON.


$$
KL

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this freeze warning went out at Oct 27, 10:15 PM EDT, 2 hours 1 minute earlier.

Area forecast discussion, Oct 27, 10:15 PM EDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
1015 PM EDT SAT OCT 27 2007

.SYNOPSIS...
MUCH COLDER AIR WILL WORK INTO THE REGION OVERNIGHT INTO
SUNDAY. THE COLDER AIR WILL PRODUCE SOME LAKE EFFECT RAIN SHOWERS
TONIGHT AND EARLY SUNDAY ACROSS THE WESTERN ADIRONDACKS AND WESTERN
MOHAWK VALLEY. SUNDAY NIGHT WILL BE THE COLDEST NIGHT OF THE SEASON
WITH A WIDESPREAD KILLING FROST AND FREEZE LIKELY ACROSS THE ENTIRE
REGION. HIGH PRESSURE WILL KEEP THE EARLY PART OF NEXT WEEK
DRY...WITH TEMPERATURES MODERATING.

&&

.NEAR TERM /THROUGH TONIGHT/...
MAIN STORM SYSTEM HAS EXITED WELL TO OUR NORTHEAST INTO THE CANADIAN
MARITIMES...WHILE A SECONDARY COLD FRONT AND UPPER LEVEL SHORT WAVE
TROF IS CURRENTLY PASSING THROUGH WESTERN AND CENTRAL NY. ISOLATED
TO SCATTERED SHOWERS HAVE DEVELOPED ALONG THE LEADING EDGE OF THIS
BOUNDARY...AND WILL PASS THROUGH OUR AREA OVERNIGHT. HAVE PRETTY
MUCH KEPT PREVIOUS FORECAST INTACT WITH JUST SOME MINOR CHANGES. THE
BEST CHANCE FOR MEASURABLE PRECIP WILL BE ACROSS THE WESTERN
ADIRONDACKS...AIDED BY UPSLOPE FLOW AND LAKE ENHANCEMENT TOWARDS
SUNDAY MORNING. WINDS WILL INCREASE BEHIND THE COLD FRONT WITH
STRONGER COLD AIR ADVECTION COMMENCING...WHICH WILL KEEP THE LOWER
TROPOSPHERE WELL MIXED. MADE SOME MINOR CHANGES TO HOURLY
TEMPS/SKY/WIND GRIDS BASED ON CURRENT OBS/TRENDS.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY/...
BRISK WEST OR NORTHWEST WINDS WILL CONTINUE TO PUSH COLDER AIR INTO
THE FORECAST AREA ON SUNDAY. DESPITE PARTLY SUNNY SKIES...TEMPS ARE
NOT FORECAST TO RISE MUCH MORE THAN 10 DEGREES FROM THE NIGHTTIME
LOWS...AND IN THE ADIRONDACKS TEMPS MAY HOLD STEADY OR RISE ONLY A
FEW DEGREES.

ANY LEFTOVER CU/SC SHOULD DISSIPATE EARLY SUNDAY EVENING AND SURFACE
WINDS WILL BEGIN TO DECOUPLE. THIS SHOULD RESULT IN A
FREEZE/WIDESPREAD FROST THAT WILL FINALLY END THE GROWING SEASON.
EVEN THE WARMEST PARTS OF THE FORECAST AREA ARE 10 OR MORE DAYS
BEYOND THE AVERAGE DAY OF THE FIRST FALL FREEZE...WITH SOME HIGHER
TERRAIN LOCATIONS 20 TO 30 DAYS BEYOND THE AVERAGE DAY OF THE FIRST
FALL FREEZE.

DESPITE WARMING ALOFT...TEMPS MONDAY WILL BE FAIRLY CHILLY DUE TO
THE COLD START AND LACK OF MIXING. HOWEVER...OVERALL...IT WILL BE A
DECENT DAY WITH MOSTLY SUNNY SKIES AND MUCH LIGHTER WINDS THAN ON
SUNDAY.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
THE HIGH PRESSURE SYSTEM THAT WILL BRING THE FROST/FREEZE MONDAY
MORNING WILL BEGIN TO MOVE OFF THE MID ATLANTIC COAST MONDAY NIGHT
AND TUESDAY. THIS WILL RESULT IN A NOTICEABLE MODERATING TREND UNDER
CLEAR TO PARTLY CLOUDY SKIES THROUGH WEDNESDAY. BY WEDNESDAY TEMPS
WILL ONCE AGAIN RETURN TO 5 TO 10 DEGREES ABOVE NORMAL WITH HIGHS
WEDNESDAY GENERALLY BETWEEN 50 AND 60.

A WEAK COLD FRONT LATE WEDNESDAY NIGHT AND EARLY THURSDAY WILL BRING
ANOTHER CHILLY AIR MASS TO THE REGION FOR THE END OF WEEK. NOTHING
MORE THAN SLIGHT CHANCE OR LOW CHANCE POPS ARE FORECAST AS THIS
FRONT CROSSES THE REGION SINCE IT APPEARS TO BE STARVED OF ANY
MOISTURE. BY FRIDAY AND SATURDAY TEMPS WILL RETURN TO SEASONABLY
CHILLY LEVELS UNDER CLEAR TO PARTLY CLOUDY SKIES.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
THE STORM SYSTEM THAT BROUGHT WIDESPREAD MODERATE TO HEAVY RAIN
ACROSS THE REGION HAS DEPARTED INTO NORTHERN NEW ENGLAND THIS
EVENING...LEAVING A WEST-SOUTHWEST FLOW IN ITS WAKE. SO DESPITE
AMPLE GROUND MOISTURE DUE TO THE SOAKING RAIN...FOG DEVELOPMENT IS
NOT ANTICIPATED SINCE ENOUGH OF A BREEZE IS EXPECTED TO KEEP UP
OVERNIGHT INTO THE EARLY MORNING HOURS ON SUNDAY. A SECONDARY COLD
FRONT AND UPPER LEVEL TROF WILL MOVE THROUGH OVERNIGHT...CAUSING THE
WINDS TO SHIFT TO THE NORTHWEST IN ITS WAKE. VFR CONDITIONS EXPECTED
THROUGH THE PERIOD AT ALL THREE TERMINALS...ALTHOUGH A MID LEVEL
CLOUD DECK ASSOC WITH THE TROF WILL RESULT IN AT LEAST SCT-BKN SKIES
UNTIL SUNDAY MORNING. NORTHWEST WINDS WILL BECOME GUSTY AROUND 20-25
KTS FROM LATE MORNING THROUGH THE AFTERNOON HOURS ON SUNDAY...AS
GOOD MIXING CONDITIONS DEVELOP.

OUTLOOK...
SUNDAY NIGHT THROUGH WEDNESDAY...VFR...NO SIGNIFICANT WEATHER.
THURSDAY...VFR-MVFR WITH A CHANCE OF SHOWERS AS COLD FRONT MOVES
THROUGH.

&&

.FIRE WEATHER...
WIDESPREAD SOAKING RAINFALL OCCURRED FRIDAY EVENING INTO SATURDAY
WITH ONE TO TWO INCHES OF RAINFALL OCCURRING. HIGH PRESSURE WILL
BUILD IN SUNDAY AND DOMINATE INTO MID WEEK WITH DRY WEATHER.

&&

.HYDROLOGY...
THE STEADY MODERATE TO HEAVY RAIN IS RAPIDLY EXITING TO THE
NORTHEAST...AND BY EARLY THIS EVENING SHOULD CLEAR THE ENTIRE HYDRO
SERVICE AREA. WIDESPREAD RAINFALL AMOUNTS OF 1.5 TO 2.5 INCHES HAVE
OCCURRED SINCE LAST NIGHT...WITH SOME LOCALIZED HIGHER AMOUNTS OVER
3 INCHES IN THE FAVORED UPSLOPE REGIONS OF THE EASTERN CATSKILLS.
RESPONSES HAVE TAKEN PLACE DUE TO RUNOFF...ALTHOUGH RISES HAVE BEEN
WITHIN BANKS AND ONLY NUISANCE PONDING OF WATER IN POOR DRAINAGE
AREAS WILL PERSIST FOR THE NEXT FEW HOURS...ESPECIALLY WHERE LEAVES
CLOG STORM DRAINS. RISES IN THE ESOPUS BASIN HAVE BEEN THE MOST
PRONOUNCED...WITH MOUNT TREMPER REACHING CAUTION STAGE BUT NOT
EXPECTED TO REACH FLOOD AS PRECIP HAS ENDED. ELSEWHERE...RISES OF
MAINLY 1 TO 3 FEET HAVE OCCURRED...WITH RUNOFF RESPONSE CONTINUING
INTO THE EVENING. EVEN WITH THREE RAINFALL EVENTS IN THE LAST
WEEK...OVERALL PRECEDING LOW RIVER FLOWS RESULTED IN THE LACK OF ANY
RIVER FLOODING. MUCH DRIER AND COOLER AIR WILL FILTER INTO THE
REGION TONIGHT INTO SUNDAY...WITH DRY CONDITIONS PERSISTING FOR THE
NEXT SEVERAL DAYS. THIS WILL ALLOW RIVERS AND STREAMS TO RECEDE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

NEAR TERM...JPV
AVIATION...JPV
Hazardous weather outlook, Oct 27, 5:25 PM EDT, 6 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
525 PM EDT SAT OCT 27 2007

CTZ001-013-MAZ001-025-NYZ038>041-047>054-058>061-063>066-281100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-
NORTHERN SARATOGA-SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-
SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-
EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-
EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-
EASTERN DUTCHESS-
525 PM EDT SAT OCT 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CAPITAL DISTRICT INCLUDING
SARATOGA...MOHAWK VALLEY...EASTERN CATSKILLS...MID HUDSON
VALLEY...TACONICS...BERKSHIRES AND LITCHFIELD HILLS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THE COLDEST AIR MASS OF THE SEASON WILL ARRIVE SUNDAY NIGHT
WITH LOW TEMPERATURES EXPECTED TO BE AT OR BELOW THE FREEZING
MARK...ENDING THE GROWING SEASON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ032-033-042-043-082>084-VTZ013>015-281100-
NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-NORTHERN WASHINGTON-
NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
WESTERN WINDHAM-EASTERN WINDHAM-
525 PM EDT SAT OCT 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN
ADIRONDACKS...WASHINGTON COUNTY AND SOUTHERN VERMONT.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Freeze Warnings in New York, 2007Freeze Warnings in Massachusetts, 2007Freeze Warnings in Connecticut, 2007Every freeze warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.